Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 43, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Apr 4, 2011, 3:47 PM EDT for Morgan County, Perry County, Ohio. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 3:47 PM EDT (19:47 UTC)
- Expired
- Apr 4, 2011, 4:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Morgan County, OH, Perry County, OH
The radar
The Cincinnati radar (KILN), 143 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 4:08 PM EDT | TSTM WND DMG | 2 Ssw Somerset, OH | TREES DOWN ON COUNTY ROUTE 93 |
| Apr 4, 4:10 PM EDT | TSTM WND DMG | 6 Ene Somerset, OH | TREES DOWN ALONG COUNTY ROUTE 57 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 3:05 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -333 J/kg
- Mixed-layer LCL
- 1160 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
016
WUUS51 KRLX 041947
SVRRLX
OHC115-127-042015-
/O.NEW.KRLX.SV.W.0043.110404T1947Z-110404T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
347 PM EDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MORGAN COUNTY IN SOUTHEAST OHIO...
NORTHERN PERRY COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...SOMERSET...PERRY STATE FOREST...NEW
LEXINGTON...
* UNTIL 415 PM EDT
* AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 9 MILES WEST OF
SOMERSET...AND MOVING NORTHEAST AT 70 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JUNCTION CITY...THORNVILLE...GLENFORD AND CROOKSVILLE..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA
AND CENTRAL WEST VIRGINIA.
&&
LAT...LON 3992 8218 3990 8216 3983 8216 3982 8208
3978 8207 3977 8189 3976 8183 3964 8238
3973 8238 3975 8241 3983 8241 3984 8248
3992 8247 3994 8245
TIME...MOT...LOC 1947Z 237DEG 67KT 3983 8244
$$
092 follow-up statements
906
WWUS51 KRLX 042002
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
402 PM EDT MON APR 4 2011
OHC115-127-042015-
/O.CON.KRLX.SV.W.0043.000000T0000Z-110404T2015Z/
MORGAN OH-PERRY OH-
402 PM EDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHERN PERRY AND NORTHWESTERN MORGAN COUNTIES...
WHILE THE THUNDERSTORM THAT PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
SOMERSET...MOVING EAST AT 65 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CROOKSVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA
AND CENTRAL WEST VIRGINIA.
&&
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3992 8218 3990 8216 3983 8216 3982 8208
3978 8207 3977 8189 3976 8183 3964 8238
3973 8238 3975 8241 3983 8241 3984 8248
3992 8247 3994 8245
TIME...MOT...LOC 2001Z 254DEG 81KT 3982 8222
$$
12875
WWUS51 KRLX 042014
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
414 PM EDT MON APR 4 2011
OHC115-127-042024-
/O.EXP.KRLX.SV.W.0043.000000T0000Z-110404T2015Z/
MORGAN OH-PERRY OH-
414 PM EDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PERRY AND
NORTHWESTERN MORGAN COUNTIES WILL EXPIRE AT 415 PM EDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORMS
WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE
WARNED AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
OTHER STORMS IN THE AREA COULD PRODUCE GUSTY WINDS AND PEA SIZE HAIL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA
AND CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3992 8218 3990 8216 3983 8216 3982 8208
3978 8207 3977 8189 3976 8183 3964 8238
3973 8238 3975 8241 3983 8241 3984 8248
3992 8247 3994 8245
TIME...MOT...LOC 2014Z 254DEG 81KT 3990 8185
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 2:36 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 4, 2:36 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
236 PM EDT MON APR 4 2011
.SYNOPSIS...
STRONG EARLY SPRING COLD FRONT WHIPS THROUGH TONIGHT...PRECEDED BY
SHOWERS AND EMBEDDED STRONG TO SEVERE THUNDERSTORMS INTO THIS
EVENING. MUCH COLDER TUESDAY...BUT WARMING TREND BEGINS WEDNESDAY.
&&
.NEAR TERM /THROUGH TUESDAY/...
STILL A VOLATILE SITUATION AT 1730Z. HOPING THE SOUTHERN CONVECTION
IN THE TENNESSEE RIVER VALLEY TAKES SOME OF THE STRENGTH OUT OF THE
CONVECTION HEADING TOWARD OUR CWA. OUT AHEAD OF THE
CONVECTION...THE CAP CONTINUES TO WEAKEN AND DEW POINTS CONTINUE TO
CREEP HIGHER.
STILL LIKE BEGINNING THE POPS/RAIN FASTER THAN MOST MODELS. CELL
MOVEMENT AT 60 KNOTS OR HIGHER. THE LEADING CONVECTION SHOULD
EVOLVE INTO MORE MODERATE RAIN SHOWERS AS THE EVENING WEARS ON...
AND BEFORE FRONTAL PASSAGE.
IN TERMS OF THE RAW SYNOPTIC FLOW. GUSTS IN THE WARM SECTOR HAVE
BEEN REACHING AROUND 40 TO 45 MPH TODAY. SO HAPPY WITH THE WIND
ADVISORY. THE EXPECTED BRUSH FIRES HAVE BEEN REPORTED. STILL
PICTURE THOSE WINDS DECREASING ONCE THE RAIN COOLS THE SURFACE
LAYER. HOWEVER...THESE SYNOPTIC WINDS SHOULD INCREASE AGAIN WITH THE
FRONT AND FOR A FEW HOURS IN ITS WAKE. GUSTS PROBABLY BELOW 40
KNOTS...BUT NO REASON TO CANCEL OUR WIND ADVISORY NOW.
AND IF THERE IS NOT ENOUGH HAPPENING...WE CAN NOT FORGET ABOUT THE
WATER. OF COURSE...STREET FLOODING WITH ANY HEAVY RAIN. WOULD TAKE
A LONG TRAINING OF SHOWERS...BUT IF RAIN AMOUNTS OVER 1.5 INCHES
START INCREASING...SMALL STREAM FLOODING MAY BE AN ISSUE.
LUCKILY...OUR WESTERN LOWLAND COUNTIES ALONG THE OHIO RIVER ARE
INITIALLY DRIER THAN OUR MOUNTAINS...SOME OF WHICH ARE STILL MELTING
THEIR SNOW...MAINLY IN THE CHEAT BASIN.
STILL TIMING THE SURFACE FRONT REACHING NEAR OHIO RIVER 00Z TO 02Z
AND INTO THE MOUNTAINS AFTER 06Z. SHARP COOLING WITH SNOW SHOWERS
IN THE HIGH MOUNTAINS BY DAWN TUESDAY.
TRIED TO HOLD TEMPERATURES UP THIS EVENING...AFTER THE INITIAL
COOLING FROM THE RAIN. THEN HAVE HOURLY TEMPERATURES DROPPING AFTER
AFTER 06Z TO 08Z. ALSO HELD TEMPERATURES NEARLY STEADY 12Z TO 14Z
TUESDAY...BEFORE TRYING TO RECOVER. THE AFTERNOON PARTIAL CLEARING
SHOULD HELP OUR SW COUNTIES TO RECOVER AOA 50 DEGREES.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
A RAIN SNOW MIX ALONG WITH LIGHT SNOW SHOWERS WILL LINGER IN THE
NORTHEAST WV MOUNTAINS TUESDAY NIGHT AS THE COLD FRONT PULLS AWAY TO
THE EAST. SURFACE HIGH PRESSURE TAKES HOLD TUESDAY NIGHT...LETTING
THE AREA DRY OUT FOR A COUPLE OF DAYS. A VORT MAX PASSES TO OUR
NORTH WEDNESDAY AFTERNOON INTO THURSDAY...BUT THE SHOWERS ASSOCIATED
WITH THE VORT MAX WILL STAY NORTH OF THE CWA AS WELL. UPPER LEVEL
MOISTURE WILL LEAK DOWN INTO THE CWA RESULTING IN MORE CLOUDS THAN
SUN FOR BOTH WEDNESDAY AND THURSDAY. THE NEXT LOW PRESSURE SYSTEM
APPROACHES FROM THE WEST THURSDAY AFTERNOON.
DESPITE THE CLOUDS...TEMPERATURES BEGIN TO REBOUND WEDNESDAY WITH
HIGH TEMPS GETTING INTO THE UPPER 60S FOR MUCH OF THE CWA...AND LOW
70S ON THURSDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
EAST-WEST ELONGATED FRONT TO CUT ACROSS THE UPPER TIER OF THE US
INTO THE WEEKEND. FRONT TO SLIDE NORTH OF THE FORECAST AREA...AS A
MIDWESTERN CYCLONE SPINS UP TO START THE PERIOD. A COUPLE OF SHORT
WAVES RIPPLE ALONG THE FRONT..THE FIRST OF WHICH WILL PASS THROUGH
ON FRIDAY. ANOTHER WAVE TO PASS THROUGH SATURDAY WITH FRONT
REMAINING INVOF OF THE FORECAST AREA.
HPC NOTED UNCERTAINTY WITH THE LONG RANGE MODELS...AND USING
MAINLY ENSEMBLE FCST WITH PERSISTENCE IN MIND. THUS HAVE RELIED
PRIMARILY ON HPC GUIDANCE. MADE A FEW MINOR POP AND TEMP
ADJUSTMENTS FOR CONTINUITY AND CONSISTENCY WITH NEIGHBORS.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
STRONG LOW LEVEL FLOW CONTINUES INTO TONIGHT.
CONDITIONS DETERIORATING 19Z TO 23Z...AND CONVECTION OVERSPREAD FROM
SW TO NE. CEILINGS GENERALLY 2 TO 3 THSD FT BKN/OVC AND VSBY 3 TO
5 MILES IN FAST MOVING SHOWERS AND THUNDERSTORMS. BRIEFLY LOWER
CEILINGS AND VSBY IN HEAVIER CONVECTION. WIND GUSTS 35 TO 40 KNOTS
COMMON OUT AHEAD OF THE CONVECTION IN WARM SECTOR. STRONG BUT MORE
LOCALIZED CONVECTIVE GUSTS 20Z TO 00Z TUESDAY.
STILL HAVE COLD FRONT NEARING KHTS AROUND 00Z WEDNESDAY...THEN PAST
KCRW-KCKB AROUND 03Z TO 05Z...THEN CROSS MOUNTAINS AFTER 06Z.
CEILINGS LOWERING AS THE COOLER AIR SATURATES THE LOWER LEVELS.
WIDESPREAD CEILINGS 1 TO 2 THSD FT BKN/OVC AND VSBY 3 TO 5 MILES IN
LINGERING LIGHT RAIN SHOWERS 06Z TO 15Z...CHANGING TO SNOW SHOWERS
FOR ELEVATIONS AOA 3000 FEET. OVER HIGH MOUNTAINS...CEILINGS AOB
LOWERING TO 1 THSD FT AND VSBY AOB 3 MILES FOR 08Z TO 15Z.
CONDITIONS BEGINNING TO IMPROVE 15Z TO 18Z...ESPECIALLY OVER THE
LOWLANDS. HAVE CEILINGS 2 TO 4 THSD FT BKN AND VSBY ABOVE 5 MILES
FOR LOWLAND BY 18Z TUESDAY.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: HOW LOW DOES THE CEILING AND VSBY GO DOWN IN
THE HEAVIER SHOWERS AND THUNDERSTORMS THIS EVENING IN QUESTION.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H M M M M M M L M L L
HTS CONSISTENCY M M M M M L L M M M M H
BKW CONSISTENCY H H H M M M M M M M M M
EKN CONSISTENCY H H H H H H M H M M M L
PKB CONSISTENCY H M M L L L L M M M H H
CKB CONSISTENCY H H H M M M L M L M L L
AFTER 18Z TUESDAY...
LINGERING IFR OVER HIGH WV MOUNTAINS VCNTY KEKN TUESDAY AFTERNOON IN
LINGERING LIGHT SNOW SHOWERS.
&&
.HYDROLOGY...
|* ADD DISCUSSION HERE. *|
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WIND ADVISORY UNTIL 2 AM EDT TUESDAY FOR WVZ005>011-013>020-
024>040-046-047.
OH...WIND ADVISORY UNTIL 2 AM EDT TUESDAY FOR OHZ066-067-075-076-
083>087.
KY...WIND ADVISORY UNTIL 2 AM EDT TUESDAY FOR KYZ101>103-105.
VA...WIND ADVISORY UNTIL 2 AM EDT TUESDAY FOR VAZ003-004.
&&
SYNOPSIS...KTB/KMC/JEE
NEAR TERM...KTB
SHORT TERM...JEE
LONG TERM...KMC
AVIATION...KTB
HYDROLOGY...Hazardous weather outlook, Apr 4, 3:12 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 312 PM EDT MON APR 4 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>019-024>026-051915- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- MINGO-LOGAN-BOONE- 312 PM EDT MON APR 4 2011 ...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY... ...SEVERE THUNDERSTORM WATCH 94 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. WVZ020-027>040-046-047-051915- DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 312 PM EDT MON APR 4 2011 ...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Apr 4, 3:43 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
343 PM EDT MON APR 4 2011
KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-029-031-
042030-
ATHENS OH-BOYD KY-CABELL WV-CALHOUN WV-CARTER KY-DODDRIDGE WV-
GALLIA OH-GILMER WV-GREENUP KY-HARRISON WV-JACKSON WV-JACKSON OH-
KANAWHA WV-LAWRENCE OH-LAWRENCE KY-LINCOLN WV-MASON WV-MEIGS OH-
MORGAN OH-PERRY OH-PLEASANTS WV-PUTNAM WV-RITCHIE WV-ROANE WV-
TYLER WV-VINTON OH-WASHINGTON OH-WAYNE WV-WIRT WV-WOOD WV-
343 PM EDT MON APR 4 2011
...SCATTERED STRONG THUNDERSTORMS WILL AFFECT
ATHENS...BOYD...CABELL...CARTER...DODDRIDGE...GALLIA...GREENUP...JACK
SON...LAWRENCE...MASON...MEIGS...MORGAN...NORTHERN
CALHOUN...NORTHERN HARRISON...NORTHWESTERN GILMER...NORTHWESTERN
KANAWHA...NORTHWESTERN LINCOLN...NORTHWESTERN
ROANE...PERRY...PLEASANTS...PUTNAM...RITCHIE...TYLER...VINTON...
WASHINGTON...WAYNE...WIRT AND WOOD COUNTIES...
AT 335 PM EDT...STRONG THUNDERSTORMS WERE LOCATED OVER SOUTHEAST
OHIO...NORTHEAST KENTUCKY AS WELL AS THE WESTERN COUNTIES OF WEST
VIRGINIA. THESE STORMS ARE MOVING NORTHEAST AT 70 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH ANY OF THESE
STORMS.
THESE STORMS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN
MILE MARKERS 149 AND 191 IN KENTUCKY...AND BETWEEN MILE MARKERS 1
AND 49 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 1 AND 17 IN
OHIO...AND BETWEEN MILE MARKERS 112 AND 186 IN WEST VIRGINIA...I-79
NEAR MILE MARKER 129.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3989 8215 3978 8207 3976 8164 3959 8158
3960 8084 3948 8071 3940 8020 3792 8249
3798 8298 3817 8292 3823 8331 3872 8304
3876 8289 3858 8281 3876 8267 3895 8281
3937 8275 3948 8217 3960 8239 3994 8246
09The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:43 PM EDT | Special Weather Statement | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more | 47 min |
| Apr 4, 4:08 PM EDT | Severe Thunderstorm Warning | RLX | Washington | 21 min |
| Apr 4, 4:33 PM EDT | Special Weather Statement | RLX | Gallia, Jackson, Lawrence, Meigs | 27 min |
| Apr 4, 5:22 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 38 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.